Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Having some sleep disorders for the last one week. Taking revital. Is it due to side effect? - Online Doctor Chats

Date : 03-Jun-2013
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1706 Questions
User:hai doctor
Doctor:Good morning
User:good morning
Doctor:Please proceed with your query
User:My concern is I am having some sleep disorders for the last one week
User:cant sleep properly...
Doctor:It happens sometime
User:may sleep only in the early morning for 3 to 4 hours..
User:but my doubt is...
User:as per your suggestion I started taking Revital multivitamin for the improvement of my HDL...
User:is it the side effect of that?
User:sometimes I took it before bed time..
User:after dinner
Doctor:Revital does not cause sleep disturbance
Doctor:May I know your age?
Doctor:There must be come cause for this
Doctor:Are you in any stress?
User:this is the first time i am facing this..
User:nothing like that..
Doctor:sorry that you are facing this
Doctor:What time do you sleep at night and what time you wake up?
User:normally 11 to 6:30 or 7
Doctor:This is normal
Doctor:average of 6 hours of sleep is fine
User:but I said is my normal routine doctor..
User:but for last one week..I sleep only in the early morning even if I go to bed at 11
Doctor:This seems like a acute problem
Doctor:Do not worry
Doctor:Try doing some exercises and read a book before you go to sleep on your bed
Doctor:Physical and mental exertion both will help you sleep well
Doctor:Solve some puzzles or play sudoku
Doctor:These activities will keep your brain engaged
User:can i take some sleeping pills for short tem if it persists for some more day ?
Doctor:No, it is not recommended
Doctor:I do not think you need sleeping pills now
Doctor:As I said, you are fine
Doctor:and will get your normal sleep soon
User:thank u doctor
Doctor:Thank you too
Doctor:Do you have more queries
Doctor:Take care
Doctor:bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor